Cubic moments of Fourier coefficients and pairs of diagonal quartic forms

Joerg Bruedern, Trevor D. Wooley

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)
325 Downloads (Pure)

Abstract

We establish the non-singular Hasse Principle for pairs of diagonal quartic equations in 22 or more variables. Our methods involve the estimation of a certain entangled two-dimensional 21st moment of quartic smooth Weyl sums via a novel cubic moment of Fourier coefficients.
Original languageEnglish
Pages (from-to)2887-2901
Number of pages15
JournalJournal of the European Mathematical Society
Volume17
Issue number11
DOIs
Publication statusPublished - 29 Oct 2015

Keywords

  • math.NT
  • 11D72
  • 11P55
  • 11E76

Fingerprint Dive into the research topics of 'Cubic moments of Fourier coefficients and pairs of diagonal quartic forms'. Together they form a unique fingerprint.

Cite this